# SDR AALA201811209002

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 55,414 hours, 27,744 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER SEAL DAMAGED ON THE FIRST OFFICIERS WINDSHIELD.  MOISTURE INGRESS WAS VISIBLE.  THE AIRCRAFT WAS GROUNDED.  REPLACED FIRST OFFICIERS WINDSHIELD IAW AMM 56-10-02.
